# SDR CALA2013080690174

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,108 hours, 22,758 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377, RBL 61, MAIN CABIN FLOORBEAM UPPER TEE FWD FLANGE, NEW FASTENER HOLE LOCATED NEXT TO EXISTING PLUGGED FASTENER HOLE.  REMOVED DAMAGE, FABRICATED REPAIR ANGLES, STRAPS, AND FILLERS, AND DOUBLER AND INSTALLED IAW SRM 53-00-51, REPAIR 5 AND REO G16388, REV A AND ECRA 5310- 05801. MAJOR REPAIR.
